I am the kind of person who pushes through and deals with all my discomfort with out complaining so I never noticed the problems I have been having emotionally and physically have to do with my vitamin D deficiency. I am really happy easy going person but suddenly I will feel fatigue, migraines, I have severe mood swings and anxiety (I really hate it!!! cause it is so against my nature!!!) even if I don't eat a lot I still gain weight this is especially frustrating since I go to the gym now for 2 weeks with little to know change in my weight. I started taking around 1600UI of Vitamin D I was prescribed 4000UI but nervous to take it. My teeth are brittle to and I have been having nerve problems in my mouth and I have also become very sleepy whenever I take just 1600ui... is that normal?
I left you a note as earlier I could not see the "Post a Comment" - as I had not logged on. I had similar symptoms. You will need to take around 5000 iu per day until your Vit D is to level 50 or 60. Then reduce it to 2500 iu per day. Check Vit. D every 3 months and never let it go lesser than 30 and not more than 100.
I took 7 months on 5000 iu per day to get fully cured and starting to enjoy my life back. I was miserable for 2 plus years. This site helped me survive.
Consult your doctor...and read Vitamin D books on Amazon.I am definite that you will get cured. Doctors do not read this stuff in med school as Vit D deficiency is comparatively a recent phenomenon due to indoor life. Also, drug companies do not do reasearch as there is no benefit to them as Vitamin D3 supplement is generic..
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.